# SDR FDEA201007062379

- Difficulty date: July 6, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA02201
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 LT FROM STA 1501 TO STA 1521 CORRODED.  DAMAGE REMOVED AS PER SRM 51-31-01 VOL 2 REV 96. NEW LONGERON FABRICATED AS PER QWG AEA 0220 P/N AEA0220-1 REV R. NEW LONGERON INSTALLED AS PER SRM 51-31-01 VOL 2 REV 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
